It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Smoking Cessation Message Board


Smoking Cessation Board Index


I started on Mothers Day with the white pill in the AM. I didnt have any of the tummy problems, no gas or bloating.. nothing. What I had and still do is, for the first few hours after taking it I feel kinda drunk and then that switches over to super hyper like I drank 3 pots of coffee! My hands are shakey, my body feels shakey. I feel like I'm on speed or something, it's weird. I take Xanax for panic disorder and the speedy shakey feeling seems to override the usual calming effect of the Xanax so I'm having anxiety. I also have some pain in my chest, a headache and i feel like i need to keep clearing my throat or coughing. I haven't even quit yet nor has my craving decreased. I really hate this weird hyper feeling. Has anyone else had this? I dont recall reading anything about it and my druggist says he hasnt heard of it either. :confused: I will continue though!! I am worried about taking a night time dose for the first time tonight, probably wont be able to sleep. Has anyone just stuck with one pill per day and been able to quit?
I started taking Chantix on Mother's Day, also. I also take Xanax for panic attacks. My hands have always shook, and since starting the Chantix my hands have stopped shaking. I do feel a little weirder than I usually do, but I'm willing to put up with the side effects if I can quit smoking. I think the side effects will pass once my body gets used to the medication. My craving for cigarettes has not decreased as of yet. But, I'm hoping by the 8th day it will.

My Sister was prescribed the 0.5mg dose. Don't stop because of the side effects. Call your doctor and discuss your problems with him/her. Maybe, the Doctor will have some kind of answer for you.





All times are GMT -7. The time now is 03:48 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!